# SDR AALA201805019038

- Difficulty date: April 28, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,977 hours, 28,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LOOSE PASSENGER CREW DOOR HOSE, FLEXIBLE INNER EMERGENCY CONTROL HANDLE 841, AT FORWARD GALLEY AREA. REPLACED CONTROL HANDLE 841, AT FORWARD GALLEY AREA PER AMM 52-11-22-400-001-A.
